# SDR CA980529015

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Intermittent
- Location: Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND ON SELECTION.  GEAR EXTENDED MANUALLY AND SAFELANDING CARRIED OUT.  TEST OF LANDING GEAR SYSTEM INDICATED SLOW LDG MOTOR OPERATION.  FURTHER CHECKS ON MOTOR INDICATED NORMAL WEAR ON BRUSHES AND ARMATURE AND HALF LIFE REMAINING.  MOTOR REPLACED.   PART TC:  8,060.
